Less Crazy But Fat

fatpills

When your pdoc suggests starting one of the newer anti-psychotic meds used to treat your mental health disorder, you are leery but go along with her because you feel like utter shit. You don’t ask about weight gain because you already know.

The first psyche med caused me major weight gain. I must have gained 20+ pounds in a week or two.  Now I’m up in my weight after years of thinking I had it under control.  What I think might have been happening before was that my anxiety and mania kept my weight in check.  I lost weight very easily.  I could eat what I wanted but a lot of the time I wasn’t hungry but I was running around at work too.  I took it as a happy benefit though didn’t realize it was probably mania at the time. We were looking through pictures of years past and I came upon a picture of a time where I know for sure I was manic and I was really thin. I read that some people can tell if someone is manic from their eyes.  In that picture I looked manic. My eyes look larger and a lil bit crazy maybe. Or maybe it’s just that I remember back to that time and know I was acting out impulsively and I was definitely not acting like myself.

This new med she has me on is supposed to be weight neutral but it makes me really hungry all day long.  Plus…munchies, you know. I need to stop snacking.  I need to just suck it up and learn to eat wisely again.  This is my public declaration 😉  Maybe it’ll help me stay true.

 

 

Advertisements

5 thoughts on “Less Crazy But Fat

  1. It really is a struggel for me especially. I’ve never been “thin”. I have always had big hips and thighs and I could never share clothes with my friends which totally bummed me out. But now that I am older, I have had 4 kids, I’m not as active as I used to be, meds, and a low thyroid, I feel like the cards are stacked against me. I don’t eat much, and I don’t even get 1500 calories a day. My issue is carbs and it is something I am working on, but it seems even my fruit and veggie choices are carb heavy. Whoda thunk it? I try not to beat myself up over it. I know it is going to take time and A LOT of effort on my part. I wish you much success.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s